On a Minimal Complex Norm that Extends the Real Euclidean Norm.
Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 107-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
minimal complex norm, convex complete circular domain, Caratheodory metric, Kobayashi metric, biholomorphically equivalent
@article{MOMA_1988__105_2_178366,
author = {P. Pflug and K.T Hahn},
title = {On a {Minimal} {Complex} {Norm} that {Extends} the {Real} {Euclidean} {Norm.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {107--112},
year = {1988},
volume = {105},
number = {2},
zbl = {0638.32005},
url = {http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178366/}
}
P. Pflug; K.T Hahn. On a Minimal Complex Norm that Extends the Real Euclidean Norm.. Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 107-112. http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178366/